# SDR SWIA201438002

- Difficulty date: April 1, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,140 hours, 22,378 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RETRIEVAL SYSTEM, FWD CENTER TRACK FOUND TO BE CORRODED.  C-CHECK, R  & R FWD CARGO TRACK CENTER WITH NEW TRACK IAW AMM.
